Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

valleygurl

Member
  • Posts

    24
  • Joined

  • Last visited

Reputation

1 Neutral

Profile Information

  • Gender
    Female

Recent Profile Visitors

1511 profile views
  1. I'm on round 2 of Accutane and the first 10 my face cleared up and then today I woke up with tons if cystic acne and they hurt. On my 1st of accutane my IB was not this bad. It sux
  2. On my first course of accutane my initial breakout happened 7days into treatment stoped 14 days later and was totally clear the rest of the treatment. But after I finished accutane not even 3 days later I started to breakout again. Now 11 months layers I'm on accutane again
  3. I was given sprintec as well. Im just 3 days my acne increased to 6 huge cyst. My skin turned oily and im on accutane. I took 3 days off and the cyst went away and my skin went back to dry. My doctor said to stop using sprintec and had to have a hormonal blood panel test. he said to check if im estrogen dominance wich birtbirthcontrol can make worse with the estrogen. He also said yes bc can cause acne changes but not the quick or to the extent I had. Also that even though ortho tri cycline an
  4. http://www.dermnetnz.org/acne/acne-investigations.html Read the paragraph under test for bacteria.
  5. valleygurl

    unsure

    unsure

    On currently on my second round if accutane. My dr to put me on sprintec to help get better results saying it will normalize my hormones. My first week on accutane my face cleared up and then I started sprintec (ortho cycline generic) the next day I woke up with white heads. As days went on taking sprintec at night I started to wake up with 6 cysts everymorning. I decided to skip 2 days of sprintec and I didnt get no new acne. Then I tried it again and more acne cyst appeared and they hurt. So
  6. H E Pennypacker have you had your hormones tested with a blood test. You can high levels of testosterone/androgens.They can cause acne all over the body just like when guys use steriods is increases testosterone/androgens cause acne havoc. I'm not saying you use steriods but you may have a lot of testosterone.
  7. <p>WillYour regimen is fine but its not working so maybe you do need a retiniod to normalize the shedding of your skin. also spiro takes time and causes more breakouts at the first start of use. Give spiro anothe month and stick with your regimen. &nbsp;If you still have no results talk to your doctor about tretinion. &nbsp;I don't know if you have health insurance but tretinion is generic for Retin A and it cost me $50 for a tube at walmart. Your regular physician can prescribe it
  8. Acne cyst are formed from excessive . Production, dry skin cells blocking the pores, and p. Acne bacteria. What is you skin regimen like? May be you need a retiniod to help normalize skin exfoliation to prevent clog pores. Just cause your skin is not oily anymore don't mean your pores can't get clogged. And make sure you use facial wash not regular bars of soap.
  9. Your chin looks irritated. The acne can be cause by over exfoliating the skin barrier. Maybe the bp wash u are using is tohigh. Or the ingredients in the bp wash are to harsh. Ur acne looks mild. Try reducing the bp wash and use an oil free moisturizer afterwards even if you have oily skin.
  10. I never knew guys can get prescribed spiro. I know for women it blocks androgen hormones to prevent acne baldness weight gain and other symptoms especially in women who have pcos. U should always give a new treatment at least 12 weeks before giving up.
  11. I have very oily skin but my brother and sister have dry skin. But my mother has oily skin as well. I asked my dermatologist and she said oily skin is hereditary and or caused by hormones. Especially girls who have high androgen levels .
  12. I know antibiotics work to help folliculitis not cause folliculitis. Especially minocycline 100mg antibiotic is presxribed to help and some oil free moisturizer.
  13. In my experience accutane worked on all my acne white heads, cyst, and comedonal. But months after accutane my cystic acne came back not the others. That's why I'm on a second course. Hopefully second time is the charm for me.
  14. A male friend of mine had folliculitis. He was given minocycline 100mg 2x day and a light bp face wash 2.5 % use twice a day and made a huge difference for him. I think it took like a month for some noticeable results. I know cus I remember for a month I had to go buy his face wash and pick up his meds up cus he was embarrassed and hid in his house .
  15. I wasn't a good candidate for Spiro cus is a diuretic. I'm a diabetic and she said it wasn't safe. I also taking bc pills and its suppose to take around 3 month to kick in to normalize hormones. Since cystic acne is more of a hormonal issue from what I'm told. So hopefully accutane and bc pills help this time. All I can do it wait.
×